Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annales Mathematicae Silesianae

Editor-in-Chief: Sablik, Maciej

1 Issue per year


Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
Online
ISSN
2391-4238
See all formats and pricing
More options …

Lie Derivations on Trivial Extension Algebras

Amir Hosein Mokhtari
  • Corresponding author
  • Department of Pure Mathematics, Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad 91775, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Fahimeh Moafian / Hamid Reza Ebrahimi Vishki
  • Department of Pure Mathematics, and Center of Excellence in Analysis., on Algebraic Structures (CEAAS), Ferdowsi University of Mashhad, P.O. Box 1159, Mashhad, Iran
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-09-13 | DOI: https://doi.org/10.1515/amsil-2016-0017

Abstract

In this paper we provide some conditions under which a Lie derivation on a trivial extension algebra is proper, that is, it can be expressed as a sum of a derivation and a center valued map vanishing at commutators. We then apply our results for triangular algebras. Some illuminating examples are also included.

Keywords: derivation; Lie derivation; trivial extension algebra; triangular algebra

References

  • [1] Bade W.G., Dales H.G., Lykova Z.A., Algebraic and strong splittings of extensions of Banach algebras, Mem. Amer. Math. Soc. 137 (1999), no. 656.Google Scholar

  • [2] Benkovic D., Lie triple derivations of unital algebras with idempotents, Linear Multilinear Algebra 65 (2015), 141-165.Google Scholar

  • [3] Cheung W.-S., Mappings on triangular algebras, PhD Dissertation, University of Victoria, 2000.Google Scholar

  • [4] Cheung W.-S., Lie derivations of triangular algebras, Linear Multilinear Algebra 51 (2003), 299-310.CrossrefGoogle Scholar

  • [5] Du Y., Wang Y., Lie derivations of generalized matrix algebras, Linear Algebra Appl. 437 (2012), 2719-2726.Google Scholar

  • [6] Ebrahimi Vishki H.R., Mirzavaziri M., Moafian F., Jordan higher derivations on trivial extension algebras, Commun. Korean Math. Soc. 31 (2016), 247-259.CrossrefGoogle Scholar

  • [7] Erfanian Attar A., Ebrahimi Vishki H.R., Jordan derivations on trivial extension algebras, J. Adv. Res. Pure Math. 6 (2014), 24-32.Google Scholar

  • [8] Ghahramani H., Jordan derivations on trivial extensions, Bull. Iranian Math. Soc. 39 (2013), 635-645.Google Scholar

  • [9] Ji P., Qi W., Charactrizations of Lie derivations of triangular algebras, Linear Algebra Appl. 435 (2011), 1137-1146.Google Scholar

  • [10] Martindale III W.S., Lie derivations of primitive rings, Michigan Math. J. 11 (1964), 183-187.Google Scholar

  • [11] Moafian F., Higher derivations on trivial extension algebras and triangular algebras, PhD Thesis, Ferdowsi University of Mashhad, 2015.Google Scholar

  • [12] Moafian F., Ebrahimi Vishki H.R., Lie higher derivations on triangular algebras revisited, Filomat 30 (2016), no. 12, 3187-3194.Web of ScienceGoogle Scholar

  • [13] Mokhtari A.H., Ebrahimi Vishki H.R., More on Lie derivations of generalized matrix algebras, Preprint 2015, arXiv: 1505.02344v1. Google Scholar

  • [14] Wang Y., Lie n-derivations of unital algebras with idempotents, Linear Algebra Appl. 458 (2014), 512-525. Google Scholar

  • [15] Zhang Y., Weak amenability of module extensions of Banach algebras, Trans. Amer. Math. Soc. 354 (2002), 4131-4151. Google Scholar

About the article

Received: 2016-04-24

Accepted: 2016-09-16

Published Online: 2017-09-13

Published in Print: 2017-09-26


Citation Information: Annales Mathematicae Silesianae, Volume 31, Issue 1, Pages 141–153, ISSN (Online) 0860-2107, DOI: https://doi.org/10.1515/amsil-2016-0017.

Export Citation

© 2017. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Driss Bennis and Brahim Fahid
Mediterranean Journal of Mathematics, 2017, Volume 14, Number 4

Comments (0)

Please log in or register to comment.
Log in